# SDR ABXA9600251

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9951631
- Condition: Damaged
- Location: Ws 509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND HOLE AT TRAILING EDGE OF PANEL 1512, LEFT WING.  REPLACED PANEL IAW DC-9 SRM 51-30-2.
